# SDR AALA20180225006

- Difficulty date: February 24, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 14,069 hours, 5,078 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 20415
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CABIN TEMPERATURE UNCONTROLLABLE ON CLIMB OUT. AIRCRAFT RETURNED TO ORD, EMERGENCY DECLARED, LANDED WITHOUT INCIDENT.  REPLACED RIGHT PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-10.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
